RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 796–799 (Mi de10396)  

Partial Differential Equations

Unboundedness of Solutions of an Initial-Boundary Value Problem for a Degenerate Nonlinear Parabolic Equation

I. L. Pokrovski

Bauman Moscow State Technical University

Full text: PDF file (528 kB)

English version:
Differential Equations, 2001, 37:6, 834–838

Bibliographic databases:

UDC: 517.957
Received: 21.03.2000

Citation: I. L. Pokrovski, “Unboundedness of Solutions of an Initial-Boundary Value Problem for a Degenerate Nonlinear Parabolic Equation”, Differ. Uravn., 37:6 (2001), 796–799; Differ. Equ., 37:6 (2001), 834–838

Citation in format AMSBIB
\Bibitem{Pok01}
\by I.~L.~Pokrovski
\paper Unboundedness of Solutions of an Initial-Boundary Value Problem for a Degenerate Nonlinear Parabolic Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 796--799
\mathnet{http://mi.mathnet.ru/de10396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875976}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 834--838
\crossref{https://doi.org/10.1023/A:1019246805034}


Linking options:
  • http://mi.mathnet.ru/eng/de10396
  • http://mi.mathnet.ru/eng/de/v37/i6/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019